| Model Number |
PULRSH25 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.
Event or Problem Description
In this event it is reported that a protaper ultimate rotary file shaper 25mm broke during use.The broken part could not be retrieved and was incorporated into the filling.No injury.
Additional Manufacturer Narrative
Investigation results: dhr review: nothing unusual to report was found during dhr review.Dhr dated 5/4/2022.Query indicates 1 additional complaints have been received for this lot number: c-99126.Customer returned 6x sealed files.All 6 files were checked.Checked under microscope and found no manufacturing marks or defects.Files were measured using opt (b)(4) (calibration date 2/16/2023) for d3, d13, and wire diameter; files passed.Engineering reviewed and advised as no further testing required as sealed returned product meets specifications.Root cause: no defect proven.Conclusion code: no failure found.